1 doctor weighed in:

I am allergic to grass pollen as I have hay fever. Is it ok to take wheat grass supplement? It's raw powder.

1 doctor weighed in
Dr. Kristin Sokol
Internal Medicine - Allergy & Immunology

In brief: Why?

Taking wheat grass supplement will not improve your grass pollen allergies, in fact it may bring on symptoms of allergies - like runny nose, watery eyes, even nausea and vomiting since you are ingesting it.
I would not chance it.

In brief: Why?

Taking wheat grass supplement will not improve your grass pollen allergies, in fact it may bring on symptoms of allergies - like runny nose, watery eyes, even nausea and vomiting since you are ingesting it.
I would not chance it.
Dr. Kristin Sokol
Dr. Kristin Sokol
Thank
Get help from a real doctor now
Dr. Peter Kurzweil
Board Certified,
47 years in practice
16M people helped
Continue
111,000 doctors available
Read more answers from doctors